# SDR DHL2001804004

- Difficulty date: April 21, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 9B8101015
- Part serial: 2701
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER AIRSPEED INDICATORS DECREASED TO ZERO THE A/C BEGAN TO OSCILLATE IN PITCH (+/- 150FT) ALT HOLD REMAINED INOP.  PITCH DUMP MODE OK.  NAV SELECT OK.  AUTO PILOT OK BELOW 1800 FT.  REPLACED DADC AND TESTED PER SMM 34-11-31.  PITOT STATIC LEAK TEST FAILED.  FOUND ALT PITOT LINE IN NOSE COMPARTMENT LEAKING.  REPLACED LINE.  PERFORMED LEAK CHECK ON PITOT SYSTEM.  LEAK CKS GOOD.  DADC CHECKS GOOD.  REF ITEM 1P THIS L/P A/P OPS NORMAL PER MM 22-10-0.
